Doctor insights on:
Cefixime Side Effects
Allergic reaction?: It sounds more like an allergic reaction to the medication. If that's what it is, you should not take any more of the medication as the next reaction can be anaphylactic shock which can be fatal. Call the doctor who prescribed it immediately and let him/her know what has occurred! ...Read more
3 year old right side face swollen cheak little red eye 3/4 shut no pain dr. Gave suprax (cefixime) 3 ml one day has not hit mouth that we know dr said sinuses.
E coli UTI i had culture: started with ofloxacin (bad 2 effects) then cefixime & fosfomicine, still burning now 1g ceftriaxone cefixime nitrofurantoin
No: No interaction between the two.Get a more detailed answer ›
- Talk to a doctor live online for free
- Atypical subacute thyroiditis
- Foods that contain folic acid
- Alternative to angioplasty
- Ask a doctor a question free online
- What is the best treatment for sleep symptom?
- Painful buttock
- Attached earlobes
- Alternative treatments for polycystic ovary disease
- Talk to a infectious disease specialist online